# SDR SWAA116757

- Difficulty date: September 19, 2011
- Submitted: September 26, 2011
- Operation: Air carrier
- Aircraft: N684WN
- Make and model: Boeing 7373T0
- Aircraft serial: 23941
- Aircraft time: 70,812 hours, 60,897 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND LT WING NR 1 SLAT LOWER T/E SKIN CRACKED.  REPAIRED SKIN IAW SRM.
